Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Class numbers and $ \mu $-invariants of cyclotomic fields

Author: T. Metsänkylä
Journal: Proc. Amer. Math. Soc. 43 (1974), 299-300
MSC: Primary 12A50; Secondary 12A35
MathSciNet review: 0332721
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new upper bound for the $ \mu $-invariant of a cyclotomic field by estimating the first factor of the class number of the $ p$th cyclotomic field ($ p$ an odd prime).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12A50, 12A35

Retrieve articles in all journals with MSC: 12A50, 12A35

Additional Information

Keywords: Class number, cyclotomic field
Article copyright: © Copyright 1974 American Mathematical Society